# SDR AALA201706019021

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 12,240 hours, 4,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FWD ENTRY DOOR EXIT SIGN COVER MISSING. REPLACED FWD ENTRY EMERGENCY LIGHT LENS PER STANDARD MAINT PRACTICES ACCOMPLISHED. OPS CK OF EMERGENCY LIGHT TO VERIFY IN WORKING ORDER.
